# SDR SWAA2020012874799

- Difficulty date: January 23, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 39,004 hours, 19,609 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED AT STAB. STA. 120.30 AT 35 INCHES FROM FRONT SPART  AT RT HORIZONTAL STABILIZER.   REPAIRED LOC INSPAR RIB AT STA 120.30 AT 35INCH FROM FRONT SPART AT RH HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5, FIG 204 SHEET 1 DETAIL "A".
